# SDR KBM2004F00167

- Difficulty date: May 16, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 10091
- Condition: Inoperative
- Location: Directional
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, WOULD NOT HOLD HEADING.  REMOVED AND REPLACED.
